MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE REV ASMBLY OFST STABLIZR; HANDLES

DEPUY IRELAND - 9616671 ATUNE REV ASMBLY OFST STABLIZR; HANDLES
Model Number 2546-00-422
Medical Device Problem Codes Device-Device Incompatibility (2919); Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Offset stabilizer would not lock.The knob at the end of the arm is cross threaded or jammed.It would not budge for us and did not allow us to lock onto the offset locking bolt when torquing it to the femoral component.This jeopardized our case as it made it extremely difficult to properly hold our offset rotation and properly torque the offset bolt.This issue added 30 minutes of operative time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned device confirmed the jammed/seized condition of the stabilizer knob component.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATUNE REV ASMBLY OFST STABLIZR
Common Device Name
HANDLES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12527396
Report Number1818910-2021-21059
Device Sequence Number17141173
Product Code LXH
UDI-Device Identifier10603295440352
UDI-Public10603295440352
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2546-00-422
Device Catalogue Number254600422
Device Lot NumberGM5360602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer09/30/2021
12/06/2021
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date10/07/2021
12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown